# SDR 9509922288

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENGINE SLOW TO ACCELERATE AS POWER WAS APPLIED FOR TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND PERFORMED AN ACCELERATION CHECK.  NO DISCREPANCIES WERE NOTED AND THE ENGINE ACCELERATION WAS WITHIN P AND W LIMITS.  AIRCRAFT RETURNED TO SERVICE.
